MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2221411-01
Medical Device Problem Codes Failure to Capture (1081); Failure to Convert Rhythm (1540)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), the device failed to capture the patient's heart rhythm.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).Evaluation results: zoll medical corporation evaluated the device and the device performed to specification.The device was put through extensive testing including full functional and cardioversion testing without duplicating any fault to the device.The device was recertified and returned to the customer.Review of the activity log showed sync was enabled at 19:41:32, with sync markers present.The signal was lost for approximately half a second, and the sync markers did not return.Sync was enabled again, but this time with a lambda waveform, characterized by a large r wave that fuses with the st segment, making it difficult to identify the r wave.This issue appears to prevent the device from properly identifying the r wave required for cardioversion.After the device disarms, the user reverts back to manual defib and successfully shocked the patient.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to cardiovert the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key21047630
Report Number1220908-2024-04647
Device Sequence Number8399002
Product Code MKJ
UDI-Device Identifier00847946019167
UDI-Public(01)00847946019167
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2221411-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown